Page 3 of 3 FirstFirst 1 2 3
Results 31 to 32 of 32
  1. #31
    Smalm's Avatar
    Forum Addiction:

    Join Date
    Mar 2017
    Gender
    Female
    Location
    USA
    Posts
    29
    I'm feeling
    StressedStressed
    Mentioned
    0 Post(s)
    Risperidone. That medication made me very lightheaded and gave me very bad heart palpitations. It was suspected that it caused QT prolongation, which can be fatal. My doctor told me to never be on an anti-psychotic meds ever again.

  2. #32
    Relle's Avatar
    Forum Addiction:

    Join Date
    Jan 2017
    Gender
    Female
    Location
    Ohio
    Posts
    123
    I'm feeling
    ContentContent
    Mentioned
    1 Post(s)
    Lexapro, made me feel like the walls were moving and everything felt spacey. It was weird, never again

Page 3 of 3 FirstFirst 1 2 3
Made with <3
Anxiety Space is not a replacement for a fully qualified doctor.